# SDR SWAA2025020382873

- Difficulty date: January 3, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA 291.5 TO STA 294.5 AND STR 17R AT PASSENGER CABIN 2024-773962<[01] REPLACED ANGLE AND FASTENERS LOCATED STA 291.5 TO STA 294.5 AND STR 17R LEVEL AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND DWG 141A8310; SHEET: 25; REV: ?. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CERTIFIED CORRECTIVE ACTION 1; COMPLETED;[03] CORRECTED ACTION 2 CERTIFIED CORRECTIVE ACTION 1; COMPLETED RII.
